MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22719-BLU
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The g5 system is associated with product code pqf.
 
Event or Problem Description
Dexcom was made aware on (b)(6) 2017, that on (b)(6) 2017, the receiver displayed error 121.No additional patient or event information is available.No product or data were returned for evaluation.The complaint could not be confirmed.A root cause could not be determined.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint device was returned for evaluation.The device was visually inspected and no defect was found.The data log was reviewed and firmware errors and screen error alarms were observed.The reported event of an error icon display was confirmed during log review.A root cause could not be determined.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key6301878
Report Number3004753838-2017-09734
Device Sequence Number13674575
Product Code MDS
UDI-Device Identifier00386270000279
UDI-Public(01)00386270000279(241)STK-GF-BLU(10)5204758
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22719-BLU
Device Catalogue NumberSTK-GF-BLU
Device Lot Number5204758
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/08/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/03/2017
Supplement Report FDA Received Date02/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR